# SDR 98ZZZX1392

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Assy
- Part number: K986127001
- Condition: Failed
- Location: Cabin Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEAT FAN ASSY INOPERABLE.  PART TT:  233.8 HOURS.  SUSPECT CAUSE:  ENGINE BLEED AIR PASSES THROUGH FAN ASSY TRANSFERRING HEAT TO BEARINGS.
